Discussions that mention clonidine

High & Low Blood Pressure board


I think you need to look at the meds your taking to see if nervousness etc. is one of the side effects. I noticed a dramatice decrease in my cuff anxiety when I went off Clonidine. It always made me nervous after taking it. Also, I would ask the Dr. for a beta blocker like Lebetalol to take for appointments. I took biofeedback which was great but didn't work for me because I was on such a heavy dose of Lebetalol (apha/beta blocker). Biofeedback has worked for others with cuff anxiety. Fam
[QUOTE=famnd;3029967]I think you need to look at the meds your taking to see if nervousness etc. is one of the side effects. I noticed a dramatice decrease in my cuff anxiety when I went off Clonidine. It always made me nervous after taking it. Also, I would ask the Dr. for a beta blocker like Lebetalol to take for appointments. I took biofeedback which was great but didn't work for me because I was on such a heavy dose of Lebetalol (apha/beta blocker). Biofeedback has worked for others with cuff anxiety. Fam

Not currently on any meds, but wondering if any of the supplements I take might cause it?

acp